# SDR 2008UALA06479

- Difficulty date: November 10, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 37,134 hours, 14,302 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Mount Fitting
- Part number: D31517121
- Condition: Cracked
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE LOWER FWD MOUNT FITTING IS CRACKED.  REPLACED SLIDE.
